MathSciNet Relay Station
MathSciNet bibliographic data
MR1384356 35J65 (35B65)
Wang, Xu-Jia Regularity for Monge-Ampère equation near the boundary. Analysis 16 (1996), no. 1, 101–107.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement